MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IV START PAK¿; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IV START PAK¿; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 386170
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd iv start pak¿ experienced leakage.The following information was provided by the initial reporter: 1bx (25ea) found having leakage upon delivery to customer.
 
Additional Manufacturer Narrative
H6: investigation summary: our quality engineer inspected the 5 photos submitted for evaluation.The reported issue of leakage was confirmed upon inspection of the sample photos.Analysis of the sample photos showed that the iodine packet within the packaging had burst and was leaking.Bd determined that the cause of the failure was not related to our manufacturing process, since the iodine packets are from a supplier.Actions have been taken to notify the supplier of the failure mode.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description

Brand Name
BD IV START PAK¿
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17545750
Report Number9610847-2023-00229
Device Sequence Number7570498
Product Code FPA
UDI-Device Identifier30382903861706
UDI-Public(01)30382903861706
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number386170
Device Lot Number2152627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown